RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 1, Pages 53–61 (Mi mz6992)  

This article is cited in 2 scientific papers (total in 2 papers)

On the representation of functions by Dirichlet double series

V. P. Gromov

Moscow Power Engineering Institute

Abstract: We consider the problem of representing regular functions of two complex variables by Dirichlet double series with complex exponents.

Full text: PDF file (539 kB)

English version:
Mathematical Notes, 1970, 7:1, 33–37

Bibliographic databases:

UDC: 517.5
Received: 14.11.1967

Citation: V. P. Gromov, “On the representation of functions by Dirichlet double series”, Mat. Zametki, 7:1 (1970), 53–61; Math. Notes, 7:1 (1970), 33–37

Citation in format AMSBIB
\Bibitem{Gro70}
\by V.~P.~Gromov
\paper On the representation of functions by Dirichlet double series
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 1
\pages 53--61
\mathnet{http://mi.mathnet.ru/mz6992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=264108}
\zmath{https://zbmath.org/?q=an:0199.13403|0196.09501}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 1
\pages 33--37
\crossref{https://doi.org/10.1007/BF01093338}


Linking options:
  • http://mi.mathnet.ru/eng/mz6992
  • http://mi.mathnet.ru/eng/mz/v7/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Ivanov, S. N. Melikhov, “Operator Pomme v prostranstvakh analiticheskikh funktsii mnogikh kompleksnykh peremennykh”, Kompleksnyi analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 153, VINITI RAN, M., 2018, 55–68  mathnet  mathscinet
    2. S. N. Melikhov, “Koeffitsienty ryadov eksponent dlya analiticheskikh funktsii i operator Pomme”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 65–103  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020